×

Found 235 Documents (Results 1–100)

100
MathJax

Periodic solutions of the wave equation with nonconstant coefficients and with homogeneous Dirichlet and Neumann boundary conditions. (English. Russian original) Zbl 1342.35180

Differ. Equ. 52, No. 2, 248-257 (2016); translation from Differ. Uravn. 52, No. 2, 247-256 (2016).
MSC:  35L71 35L20 35B10
PDF BibTeX XML Cite
Full Text: DOI

System of singularly perturbed differential equations with differential internal turning point of the first kind. (Ukrainian. English summary) Zbl 1313.34173

MSC:  34E20 34E15 34E05
PDF BibTeX XML Cite

A note on nonautonomous systems of second-order differential equations. (English) Zbl 1277.34050

Toni, Bourama (ed.) et al., Bridging mathematics, statistics, engineering and technology. Contributions from the fall 2011 seminar on mathematical sciences and applications, Virginia State University, Petersburg, VA, USA, 2011. Berlin: Springer (ISBN 978-1-4614-4558-6/hbk; 978-1-4614-4559-3/ebook). Springer Proceedings in Mathematics & Statistics 24, 17-27 (2012).
MSC:  34C27 43A60
PDF BibTeX XML Cite
Full Text: DOI

On the existence of partially irregular almost periodic solutions of linear nonhomogeneous differential systems in a critical nonresonance case. (English. Russian original) Zbl 1093.34536

Differ. Equ. 40, No. 5, 634-640 (2004); translation from Differ. Uravn. 40, No. 5, 590-596 (2004).
MSC:  34C27 34A30
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software